# SDR SWAA2023121121934

- Difficulty date: November 16, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: NOTREPORTED
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD AFT FLAP LOWER INBOARD SURFACE HAS DELAMINATION<[01] OK TO INSTALL REPLACEMENT FLAP;[02] PARTS UPDATE;[03] REMOVED AND REPLACED LH OUTBOARD AFT FLAP PER M/M REF. 27-51-22.;[04] REMOVED AND REPLACED LH OUTBOARD AFT FLAP PER M/M REF. 27-51-22. RII;[05] REMOVED AND REPLACED LH OUTBOARD AFT FLAP PER M/M REF. 27-51-22. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED.;[06] C/W. VERIFIED REMOVED AND REPLACED LH OUTBOARD AFT FLAP PER M/M REF. 27-51-22. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED.;[07] RII IS C/W. VERIFIED REMOVED AND REPLACED LH OUTBOARD AFT FLAP PER M/M REF. 27-51-22. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED.
